I have been taking Femara for uterine cancer for 3 yrs and 9 months and would like to get off. I have lost an enormous amount of hair from taking the femara. My thyroid levels are normal. Anyways, I was wondering if taking myomin caused the same effect of hair loss like femara does.
I understand that Femara increases the male testesterone and that is what causes it? Will I get my hair back when I get off femara? Thanks for a reply. I understand that it is not a charge to ask these questions? Thanks.....Kay
You are likely correct that the increased testosterone is what is causing the hair loss.
Once you stop taking Femara, you may likely get your hair returning back to normal.
However, you need to speak with the physician who prescribed Femara. State that you would like an alternative as you are concerned with your hair loss.
I highly recommend that you discuss this not only with your prescribing physician, but with a naturopathic physician as well.